# SDR COMA0260392

- Difficulty date: July 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 19,004 hours, 18,556 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0603B
- Condition: Malfunctioned
- Location: R/H
- Part time: 2,547 hours, 2,396 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT 5790 FLAPS FAIL MESSAGE DURING TAXI.REPLACED THE R/H BPSU.
